# SDR AALA20100605DFW03

- Difficulty date: June 5, 2010
- Submitted: December 9, 2010
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- Aircraft time: 71,430 hours, 11,291 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Fseu
- Condition: Inoperative
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED FLAPS WOULD NOT RETRACT AFTER TAKEOFF.  FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED FLAP SLAT ELECTRONIC UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
